Last month, I went to an after hours clinic with symptoms of UTI with lower back pain. Low grade fever. Was prescribed ten days of Cipro. Symptoms cleared up after taking meds.
Two weeks ago I started having symptoms of UTI again. After a visit with the doctor, urinalysis was neg., culture came back neg. I was prescribed 3 days of cipro on the off chance it could be a UTI. Visited doctor again once antibiotics were finished. They suggested doing a pelvic. Everything looked good, except for evidence of BV. Now I'm on another seven days, this time of Flagyll. Right now I'm on day 3 of meds, but still having symptoms of UTI (burning lower abdomen and urethra but doesn't burn during urination- things are a bit swollen down there, due to BV?). Doctor doesn't think that BV would be causing urinary symptoms.
Boy it sounds like it could be IC. It took me about 4 or 5 years to get a diagnosis. Went from Dr. to Dr. - all the same thing- UTI symptoms, but no bacteria- so no UTI- but I was given antibiotics anyway and the symptoms subsided. I had low abdominal pressure, frequency, and urgency and pain.
I finally went to a urologist who did a cystoscopy in the office and saw that I had "granulation tissue" in my bladder- so my bladder has trying to heal areas that were damaged. Why don't you go on some of the good IC sites? ICA- IC Association, and the ICN- IC Network are both really good. You could start with looking at the foods/beverages that are painful. You could stop: anything acidy: tomatoes, lemon, oranges, caffeine- soda, coffee, chocolate. Those are the worst. I was prescribed Elmiron, Detrol and Attarax . That with the diet elimation had - and life has been so much better! Good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.